MAUDE Adverse Event Report: GLOBUS MEDICAL PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

GLOBUS MEDICAL PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS10.0-80D265
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned for evaluation.The root cause is unable to be determined at this time.If any additional information is provided, a supplemental report will be submitted.
 
Event or Problem Description
Information was received that a revision procedure will be performed due to a broken nail being discovered via x-ray.
 
Additional Manufacturer Narrative
During evaluation of the given x-ray images, it cannot be determined where the break in the nail occurs.It was reported that the break occurred below the proximal screws, but the x-rays do not clearly show a break or damage to the nail.The proximal screws and a portion of the housing tube were removed during explantation, and the remainder of the nail was removed in a later surgery.Because the proximal portion of the nail was able to be removed from the rest of the nail, it is assumed that the nail was broken prior to explantation, but this cannot be confirmed.No lot number was given, and the nail was scrapped before it was recorded, so the dhr could not be reviewed.The reported surgery for the patient was in 2019 or 2020.This means the nail was implanted for over the indicated time frame of 1 year.Leaving the nail in for over a year increases the risk of bony ingrowths that will make the nail difficult to remove.In addition to probable weight bearing due to the amount of time the nail was implanted, this could explain why the nail reportedly fractured while in-situ and eventually completely broke during explantation.The exact root cause of the reported failure could not be determined, due to there was no device returned.Without the return of the nail, the functional testing and a visual inspection could not be performed.Based on the provided information, it can be confirmed that the nail was broken, but there was no objective evidence found to support the cause for the reported failure mode.The associated risk document was reviewed, and the failure mode, effects, and harms potentially related to the event have been identified and mitigated.The complaint rate is within the estimated rate in the risk documentation associated with this product.There is no new harm or condition associated with the reported event and does not justify the need for new or additional risk evaluation.Furthermore, stryde has been recalled since february 2021 and are currently off the market.Since the product is off the market, no additional action is necessary.
 
Event or Problem Description
Information was received that a revision procedure will be performed due to a broken nail being discovered via x-ray.A revision was preformed on (b)(6) 2025, to remove the nails.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
GLOBUS MEDICAL
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key21403209
Report Number3006179046-2025-00103
Device Sequence Number20886605
Product Code HSB
UDI-Device Identifier00887517951182
UDI-Public887517951182
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS10.0-80D265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown